Browse/Search Results:  1-4 of 4 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
On random nonsingular Hermite Normal Form 期刊论文
JOURNAL OF NUMBER THEORY, 2016, 卷号: 164, 页码: 66-86
Authors:  Hu, Gengran;  Pan, Yanbin;  Liu, Renzhang;  Chen, Yuyun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Hermite Normal Form  Statistical properties  Random full-rank integer lattice  
Solving low-density multiple subset sum problems with SVP oracle 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 1, 页码: 228-242
Authors:  Pan Yanbin;  Zhang Feng
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Lattice  low-density  multiple modular subset sum problem  multiple subset sum problem  
二维格的覆盖半径 期刊论文
系统科学与数学, 2012, 卷号: 032, 期号: 007, 页码: 908
Authors:  姜宇鹏;  邓映蒲;  潘彦斌
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
A Ciphertext-Only Attack Against the Cai-Cusick Lattice-Based Public-Key Cryptosystem 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2011, 卷号: 57, 期号: 3, 页码: 1780-1785
Authors:  Pan, Yanbin;  Deng, Yingpu
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Cai-Cusick cryptosystem  ciphertext-only attack  Gram-Schmidt orthogonalization  lattice